Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Dietary supplement Garcina Cambodia, an addict that has urinalysis testing for drugs. Is this safe?

I ordered the dietary supplement Garcina Cambodia. There are ingredients such as Microcrystalline Cellulose, gelatin, vegetable magnesium stearate and silicon dioxide. Main ingredient is extract from Garcinia Cambogia. I am an addict that has urinalysis testing for drugs. IS this safe for me or will something cause me to have a positive test for drugs?
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  663
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Addiction Medicine Specialist 's  Response
Hi,

As far as urinalysis is concerned, I do not feel that the ingredients that you have mentioned in the garcinia cambogia supplement can cause a positive drug test. However, it may cause nausea, digestive tract discomfort, and headache. There is no research data on whether there are any interactions between garcinia and drugs that you might be using. There is also no data on use of garcinia for more than twelve weeks. In my opinion, you can try it for some time and see if it works for you.

Hope this helps you. Best wishes.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor